MathSciNet Relay Station
MathSciNet bibliographic data
MR1182708 34G10 (47D09)
Xio, Ti Jun; Liang, Jin Parabolicity of a class of higher order abstract differential equations. Proc. Amer. Math. Soc. 120 (1994), no. 1, 173–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement